# SDR DALA1232350121

- Difficulty date: May 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 72,420 hours, 33,268 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113T310064
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD TRAILING EDGE FLAP, LOWER SURFACE WEDGE DELAMINATED.  REPAIRED AS PER SRM 57-53-01, REPAIR 1, TABLE II AND SRM 51-70-07, PAR 5A(1), FIGURE 9.
